# SDR SIMA20230924001

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 16,634 hours, 10,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 13564
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,634 hours, 10,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELP 2 EMERGENCY LIGHTS NOT WORKING-C/A-INSTALLED FWD L/H POWER SUPPLY IAW AMM 33-50-01. OPC GOOD
